# SDR AALA2018060549037

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 3,728 hours, 1,452 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR BOTTLE HAD LOW PRESSURE, OUTSIDE TEMPERATURE WAS 71 DEGREES, DOOR PRESSURE WAS 900 PSI.  SERVICED THE R4 DOOR BOTTLE IAW AMM 52-10-00.
